Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Immersions of complex hypersurfaces


Author: Stanley R. Samsky
Journal: Trans. Amer. Math. Soc. 211 (1975), 171-184
MSC: Primary 57D40
DOI: https://doi.org/10.1090/S0002-9947-1975-0388416-3
MathSciNet review: 0388416
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The varieties $ {V^n}(d) = \{ [{z_0}, \ldots ,{z_n}] \in C{P^n}:z_0^d + \cdots + z_n^d = 0,d > 0\} $ form a class of manifolds containing the complex projective spaces. Maps from $ {V^n}(d)$ to $ {V^k}(e)$ are partially characterized by a ``degree". We prove some nonimmersion results which are phrased in terms of this degree, and which generalize the results of S. Feder [4] on complex projective spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D40

Retrieve articles in all journals with MSC: 57D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0388416-3
Keywords: Embeddings, immersions, K-theory, normal bundles, characteristic classes, hypersurfaces
Article copyright: © Copyright 1975 American Mathematical Society